# SDR SWIA201438500

- Difficulty date: May 27, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,771 hours, 57,306 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT AFT FEMALE CONNECTOR IS BROKEN OFF WIRES FROM AIRFRAME.  INSTALLED  CONNECTOR AND REPLACED THE TERMINAL CONNECTOR  IAW AMM.
